# SDR CALA2014032000366

- Difficulty date: March 17, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 17,024 hours, 5,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31125
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 278 LT, BETWEEN STRINGER 17 & STRINGER 18 LT.  FOUND DENT TO BE OUT OF LIMITS IAW SRM 53 -00-01.  ALLOWABLE DAMAGES, FIGURE 103, DETAIL G. WIDTH OF DENT MEASURED 3 INCHES, DEPTH OF DENT MEASURED .115 INCHES, WY = 26.  INSTALLED EXTERNAL REPAIR DOUBLER & TRIPLER IAW ECRA 5331-01836.
